World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Bifurcation and Chaos cover

Volume 25, Issue 01 (January 2015)

Feature Articles
No Access
Advances in Shell Buckling: Theory and Experiments
  • 1530001

https://doi.org/10.1142/S0218127415300013

Feature Articles
No Access
Gallery of Chaotic Attractors Generated by Fractal Network
  • 1530002

https://doi.org/10.1142/S0218127415300025

Papers
No Access
The Hierarchy of Distributional Chaos
  • 1550001

https://doi.org/10.1142/S0218127415500017

Papers
No Access
Periodic Motions and Bifurcation Trees in a Buckled, Nonlinear Jeffcott Rotor System
  • 1550002

https://doi.org/10.1142/S0218127415500029

Papers
No Access
Strange Dynamics in a Fractional Derivative of Complex-Order Network of Chaotic Oscillators
  • 1550003

https://doi.org/10.1142/S0218127415500030

Papers
No Access
Power Law Behavior and Self-Similarity in Modern Industrial Accidents
  • 1550004

https://doi.org/10.1142/S0218127415500042

Papers
No Access
Fuzzy Responses and Bifurcations of a Forced Duffing Oscillator with a Triple-Well Potential
  • 1550005

https://doi.org/10.1142/S0218127415500054

Papers
No Access
Control of the Hopf Bifurcation by a Linear Feedback Control
  • 1550006

https://doi.org/10.1142/S0218127415500066

Papers
No Access
Bifurcation of Limit Cycles from a Quasi-Homogeneous Degenerate Center
  • 1550007

https://doi.org/10.1142/S0218127415500078

Papers
No Access
A Series of New Chaotic Attractors via Switched Linear Integer Order and Fractional Order Differential Equations
  • 1550008

https://doi.org/10.1142/S021812741550008X

Papers
No Access
A Simple Solution to the Braga–Mello Conjecture
  • 1550009

https://doi.org/10.1142/S0218127415500091

Papers
No Access
Chaos in Periodic Discrete Systems
  • 1550010

https://doi.org/10.1142/S0218127415500108

Papers
No Access
The Transition Rules of 2D Linear Cellular Automata Over Ternary Field and Self-Replicating Patterns
  • 1550011

https://doi.org/10.1142/S021812741550011X

Papers
No Access
Bifurcation Analysis and Optimal Harvesting of a Delayed Predator–Prey Model
  • 1550012

https://doi.org/10.1142/S0218127415500121

Papers
No Access
Testing for Linear and Nonlinear Gaussian Processes in Nonstationary Time Series
  • 1550013

https://doi.org/10.1142/S0218127415500133

Papers
No Access
Analysis of Dynamical Behaviors in a Continuous Chaotic System Without Šil'nikov Orbits
  • 1550014

https://doi.org/10.1142/S0218127415500145

Papers
No Access
Normal Forms for Polynomial Differential Systems in ℝ3 Having an Invariant Quadric and a Darboux Invariant
  • 1550015

https://doi.org/10.1142/S0218127415500157

Papers
No Access
Exact Solutions and Bifurcations of a Modulated Equation in a Discrete Nonlinear Electrical Transmission Line (I)
  • 1550016

https://doi.org/10.1142/S0218127415500169

Papers
No Access
Bistability and State Transition of a Delay Differential Equation Model of Neutrophil Dynamics
  • 1550017

https://doi.org/10.1142/S0218127415500170